On the central limit theorem in the Banach space $c_0$
Doklady Akademii Nauk, Tome 254 (1980) no. 2, pp. 286-288
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_254_2_a6,
author = {V. I. Paulauskas},
title = {On the central limit theorem in the {Banach} space $c_0$},
journal = {Doklady Akademii Nauk},
pages = {286--288},
year = {1980},
volume = {254},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_254_2_a6/}
}
V. I. Paulauskas. On the central limit theorem in the Banach space $c_0$. Doklady Akademii Nauk, Tome 254 (1980) no. 2, pp. 286-288. http://geodesic.mathdoc.fr/item/DAN_1980_254_2_a6/